Volume 17, 2013
|Page(s)||219 - 223|
|Published online||08 February 2013|
Multifractional Brownian fields indexed by metric spaces with distances of negative type
Laboratoire Jean Kuntzmann, Université de Grenoble et
Grenoble Cedex 9,
Received: 16 June 2010
Revised: 19 July 2011
We define multifractional Brownian fields indexed by a metric space, such as a manifold with its geodesic distance, when the distance is of negative type. This construction applies when the Brownian field indexed by the metric space exists, in particular for spheres, hyperbolic spaces and real trees.
Mathematics Subject Classification: 60G18 / 60G15 / 60G52
Key words: Fractional Brownian motion / self-similarity / complex variations / H-sssi processes
© EDP Sciences, SMAI, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.